Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Red Eyes After Oral Sex On A Woman What Are The Chances Of HIV

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Oral Sex: What's the Real Risk for HIV?

... Table of Contents Studies on the Risks of Oral Sex Tips for Safer Oral Sex Taking Care of Yourself The chances of HIV being transmitted from an HIV+ person to an HIV-negativeperson depends on the type of contact. HIV is most easily transmitted throughunprotected (no
Ask the Experts

Red eyes

Goodday Doctor, thank you for all the answers you providing to us,I have been on ARV'S medication for a period of 2 years now and since iv started taking them my eyes have became red and never stops till at this moment,i would like to know if this...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...Hello and thanks for your post.Having red eyes is not generally a side effect of HIV medications, nor a common complication of the virus. Nevertheless, there could be an Read more »

Red eyes

Hi - I constantly have red eyes - +ve 3yrs - not on meds - cd4 750 & VL 33000 - what could be the cause - also occasional sinusitus.Thanks
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
it could be caused by allergies, or staring at a computer screen too long. Read more »

Red Eyes and Atripla

I have been using Atripla for about four months now. I am also on Valtrex. I saw an earlier question, Q194966, that asked about red eyes caused by Atripla. The answer then, was no. I was wondering if there is any new research. Since being on...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
The serious form of eye swelling/redness linked to Atripla would generally relate to diffuse hypersensitivity reaction (usually with significant rash and other symptoms) which becomes more threatening if mucous membrane surfaces (mouth/eyes) are... Read more »

my eyes are red

I started my introviral meds on june 27 i'm taking loprinavir/ritonavir133.3/334 in the morning with breakfast and 4 in the evening with dinner itake 1 smz/tmp ds taband 1 efavirenz 600mg invest drug at bed timemy question is my eyes hert and rednes...
Graeme Moyle, M.D.

Response from Graeme Moyle, M.D.

Chelsea and Westminster Hospital
...I think you should talk to your doctor. Some red eyes are allergy, some infection. Your doctor will help guide you as to what is best to doGraeme Read more »
Articles
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues in HIV+ Women Pregnancy Read more »
The Well Project

Women, Anemia and HIV/AIDS

...CD4 cell counts Having a higher viral load Taking Retrovir (zidovudine, AZT) Anemia is a common condition for HIV-positive women, but it is often overlooked. If left untreated, anemia is strongly associated with HIV disease progression and an... Read more »
The Well Project

Women, Depression and HIV/AIDS

... Table of Contents Depression Is More Common in Women How Do I Know if I'm Depressed? Depression Can Cause Serious Problems Treatment Options Get Evaluated and Treated Read more »
The Body

What Are the Symptoms of HIV and AIDS?

...injection drug equipment, especially needles if you're a baby, being born to or breastfed by an HIV-positive woman unprotected oral sex (if you're providing the mouth; this is a much lower risk than the others) That's it. For any other type of... Read more »
Connect With Others

Chronic Red Eye

Posted by Anonym, 1 Reply
...Are red eyes typically found in HIV pos individuals? Read more »

swollen veins and red eyes (getting really down)

Posted by Anonymous, 2 Replies
...are swollen and my eyes are really red, and my veins seem to be swollen , esp. on my palmsm arms and legs. I was tested for HIV out to 9 months and all came back negative, I' ve seen many many doctors but they dont know what is causing this. A... Read more »

red eyes

Posted by Anonymous, 3 Replies
...Are red eyes a symptom of HIV? Read more »

red eyes and petechiae

Posted by Anonymous, 1 Reply
...(all negative too)out to 8 months, but my lymph nodes are still swollen, I still have low grade fever, and above all, I have red eyes, petechiae inside my mouth and swollen blood vessels, esp. in the palm of my hands. Im very scared, I was... Read more »